# SDR SIMA20190828004

- Difficulty date: August 28, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 22,409 hours, 16,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE DOOR SILL CORRODED. C/A-R&R AFT BAGGAGE DOOR SILL IAW SRM 51-42-06 AND 51-42-21.
